Search Results

You are looking at 1 - 10 of 24 items for :

  • "functions of bounded variation" x
  • All content x
Clear All

bounded variation, Studia Sci. Math. Hungar. , 42 (2005), 235–252. MR 2146154 ( 2006a :41033) Agratini O. On the rate of convergence of some integral operators for functions of

Restricted access

Summary  

We prove that the gap seriesΣf(n k x) does not behave like an independent random series when f is a function of bounded variation with rational discontinuity.

Restricted access

Khan, M. K., On the Rate of Convergence of Bernstein Power Series for Functions of Bounded Variation, Journal of Approximation Theory 57 (1989), 90-103. MR 90d :41043 On the Rate of

Restricted access

, F. , Order of magnitude of double Fourier coefficients of functions of bounded variation , Analysis (Munich), , 22 ( 4 ) ( 2002 ), 335 – 345 . [10] Móricz

Restricted access

Резюме  

С. А. Теляковский [12] распостронил теорему Боянича [2], которая является количестбенным вариантом широко известной в классическом анализе фурье турье теореяы Дирихле-Жордана. Наша цель — расширять теорему Теляковского с одномерных на двумерные ряды фурье функций ограниченной вариации в смысле Харди и Краузе. Указанные теоремы Харди [5] и Морица [7] для таких же функций являются последствиями нашей теоремы, доказанной в ∂той стаье.

Restricted access